# SDR COEA0702919

- Difficulty date: September 27, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Engine: Pwa PW120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 42700047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND M7 STC NR ST01189WI FLOORBOARD SUPPORT BEAM CRACKED IN RADIUS.  REMOVED AND INSTALLED NEW FABRICATED SUPPORT BEAM.  (K)
